# SDR DALA2017112208277

- Difficulty date: November 14, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 59,450 hours, 32,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 OVERHEAD EXIT SIGN BROKEN. REMOVED AND REPLACED THE SIGN.
